# SDR UPS01834745

- Difficulty date: January 23, 2001
- Submitted: January 30, 2001
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT, LEFT AFT SERVICE DOOR HAS CRACK IN UPPER AFT RADIUS.  CUT OUT DAMAGED SECTION OF SKIN, FABRICATED AND DRILLED UP REPAIR DOUBLER PER SRM 53 2.  DAMAGE REMOVED, OK TO INSTALL.  INSTALLED DOUBLER IAW SRM 53 2 1 COMPLETED TEMP REPAIR PER SRM 53 2 1 TRANSFERED TO D208115.  INSTALLED LINER ON MAIN DECK AFT OF LT AFT SERVICE DOOR.  CLEARED D208115.
